# SDR SWAA2019060733433

- Difficulty date: May 28, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 43,895 hours, 28,749 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001636
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 (LOWER) BEAM CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.          / REPAIRED DOOR PER WORK ORDER.
